MathSciNet Relay Station
MathSciNet bibliographic data
MR509968 (81a:05052) 05C15 (68E10)
de Werra, D. On line-perfect graphs. Math. Programming 15 (1978), no. 2, 236–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement